# SDR AALA20021754

- Difficulty date: November 25, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN .375 INCH LONGERON FROM RIVET HEAD AT STATION 1380 L13R.  STOP DRILLED CRACK, DYE CHECKED AND INSTALLED DOUBLER PER SRM 53-01-00.  (M)
